×

zbMATH — the first resource for mathematics

A limit model for unidirectional non-Newtonian flows with nonlocal viscosity. (English) Zbl 1080.35081
Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 37-44 (2005).
Summary: A \(p\)-Laplacian flow \((1<p<\infty)\) with nonlocal diffusivity is obtained as an asymptotic limit case of a high thermal conductivity flow described by a coupled system involving the dissipation energy.
For the entire collection see [Zbl 1062.35005].

MSC:
35Q35 PDEs in connection with fluid mechanics
76A05 Non-Newtonian fluids
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
35K65 Degenerate parabolic equations
PDF BibTeX XML Cite